Gynecomastia in one nipple after steroid course


Q: Dear sirs,
I was on steroids for about two months testosterone deca dianabol
I think I got gyno in my left nipple only, I took 2 boxes of nolvadex, but it did not disappear, i stopped the nolvadex about 2 months ago and thought that it would go away when my hormone levels return to normal, but it did not until now, i don't know if it is possible to get gyno in one nipple only, or is it something else. what should I do as I want to start a new steroid cycle??


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Can weihht gain supplements have side effects or skin colour damages or heart diseases Can i take this supplement ...

Q: I am always hungry at night. Why? I am vegetarian. These days I am doing a gym workout and eating lot of things......

Q: I am a 25yr old male bodybuilder. I have been doing this since I was 19. I work out 6-7 days a week. My diet consists...

Q: Is it ok to take calcium 500 daily for muscle building(as i used to workout 4 times a week) even though my calcium in...

Q: Hi, I am Ketan Bhagat. I am 28 years old and 57 Kg of weight. I am no physical issue but I want to make my physics b...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon